RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Res. Lett., 2015, Volume 22, Issue 6, Pages 1717–1732 (Mi matrs1)  

Refined blowups

D. Kaledinabc, A. Kuznetsovca

a Algebraic Geometry Section, Steklov Math Institute, Moscow, Russia
b Center for Geometry and Physics, IBS, Pohang, Republic of Korea
c Laboratory of Algebraic Geometry, National Research University, Higher School of Economics, Russian Federation

Abstract: Categorical resolution of singularities has been constructed in [KL]. It proceeds by alternating two steps of seemingly different nature. We show how to use the formalism of filtered derived categories to combine the two steps into one. This results in a certain rather natural categorical refinement of the usual blowup of an algebraic variety in a closed subscheme.

Funding Agency Grant Number
Dynasty Foundation
Russian Foundation for Basic Research 14-01-00416
15-01-02164
15-51-50045
Ministry of Education and Science of the Russian Federation
Simons Foundation
D.K. is partially supported by the Dynasty Foundation award and by the Russian Academic Excellence Project "5-100". A.K. is partially supported by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, by the Simons foundation, and by the Russian Academic Excellence Project "5-100".


DOI: https://doi.org/10.4310/MRL.2015.v22.n6.a9


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/matrs1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019